# SDR DXTA200400495

- Difficulty date: December 25, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 3,810 hours, 2,393 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING GEAR A -BRAKE- YELLOW LIGHT WAS SEEN.  PERFORMED CHECKLIST, LANDED WITH -BRAKE- YELLOW LIGHT ON.  AFTER LOWERING GEAR A -BRAKE PRESS- YELLOW LIGHT WAS NOTICED.  IN THE COURSE OF A FEW MINUTES LIGHT EXTINGUISHED BY ITSELF.  ITEM IS UNDER INVESTIGATION.
